If you need an accessible version of this item please contact JSTOR User Support

Interpolations by Bounded Analytic Functions and the Corona Problem

Lennart Carleson
Annals of Mathematics
Second Series, Vol. 76, No. 3 (Nov., 1962), pp. 547-559
Published by: Annals of Mathematics
DOI: 10.2307/1970375
Stable URL: http://www.jstor.org/stable/1970375
Page Count: 13
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Interpolations by Bounded Analytic Functions and the Corona Problem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
547
    547
  • Thumbnail: Page 
548
    548
  • Thumbnail: Page 
549
    549
  • Thumbnail: Page 
550
    550
  • Thumbnail: Page 
551
    551
  • Thumbnail: Page 
552
    552
  • Thumbnail: Page 
553
    553
  • Thumbnail: Page 
554
    554
  • Thumbnail: Page 
555
    555
  • Thumbnail: Page 
556
    556
  • Thumbnail: Page 
557
    557
  • Thumbnail: Page 
558
    558
  • Thumbnail: Page 
559
    559